# SDR IPXA2019122325262

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 84,969 hours, 15,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR HAS PRESSURE LEAK. DURING CLIMB AND DESCENT ABOUT 2-3 CABIN DIFF.CABIN PRESS LEAK TEST PERFORMED IAW AMM 05-51-24-201 REV 128.03 FOUND LEAK AT LOWER DOOR AREA AND SCUFF PLATE NOT SUFFICIENT SEALED. SCUFFPLATE CELANED AND NEW SEALANT APPLIED IAW AMM 51-31-01-201 REV 128.03. AFTER CURE TIME OF SEALANT PERFORMED LEAK TEST IAW AMM 05-51-24-201
